# SDR UIAFAA9201

- Difficulty date: February 8, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N17916
- Make and model: Doug MD-90-30
- Aircraft serial: 53539
- Aircraft time: 10,403 hours, 16,425 cycles
- Engine: Iae V2525D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1779MK2
- Part serial: 1779333
- Condition: Broken
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN OFF SHOW ON EOAP DURING THE FIGHT FROM MACAU TO SHANGHAI,  AFTER LANDING LINE MAINTENANCE PERSONNEL REPORTED RT GEN BEARING FAIL WAS SHOWN ON EPCU AND HE CLAIMED THAT SERIOUS DAMAGE WAS FOUND ON VSCF GEN INCLUDING;  EXTRUSION OF 3 ELECTRIC PLUGS BACKSHELLS,  BROKEN PORTION OF DRIVE GEAR OF GEN WAS STUCK INTO THE ENGINE GEARBOX.  AFTER REPLACED NR 4 BEARING SCAVENGE VALVE AND REPLACED CARBON SEAL ,THE A/C BACK NORMAL.
